advertisement
Question
Posted by: bhaven | 2010/07/29

Acidity

Good Day Doctor,

I would like your advise regarding my wife. She went to the doctor and he said her symptoms of acidity and bloatedness is due to stress.

He prescribed Nexiam and Pancreoflat to her. She has been taking the medication since we went to the doctor (Monday), and on Tuesday she felt dryness in her throat area.

Today she has this bitter sensation within her throat and pallette, as well as dryness on her upper lip.

Could the medication be causing this, and what should we do?

Thank you for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bhaven
Nexiam can give you a dry mouth and the bitterness could be due to a bit of acid reflux. Give the medication a week or two time to start working?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/29

Hallo Bhaven
Nexiam can give you a dry mouth and the bitterness could be due to a bit of acid reflux. Give the medication a week or two time to start working?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement